# SDR UPS02837569

- Difficulty date: January 31, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E LOWER SKIN IS CRACKED AT DRAIN HOLE AT XFS 597.5.  STOP DRILLED CRACK, NDT VERIFIED CRACK IS TERMINATED, FABRICATED AND INSTALLED DOUBLER IAW EO DC8-5780-4087-B APPX C.
